Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The construction of algebraic correspondences between two algebraic curves


Authors: Virgil Snyder and F. R. Sharpe
Journal: Trans. Amer. Math. Soc. 22 (1921), 31-40
MSC: Primary 14H99
MathSciNet review: 1501157
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501157-6
PII: S 0002-9947(1921)1501157-6
Article copyright: © Copyright 1921 American Mathematical Society